My hip problem started about 6 weeks ago... actuall about 6 months ago I just did not decide to find medical help since I thought maybe it was due to new activity level. The symptoms cried trochantic hip burstis to the doctor so he gave me a cortisone injection. OMG the injection has just made everthing worse instead of better.
Now I think my Piniformis muscle is inflammed something offel since I bad to severe sciatic nerve pain. I went back into the doctor and told him what was going on... he ordered an MRI of the lumbar area and my back is fine. Then he told me... well it takes about 12 weeks for back conditions to heal them selves then said there was nothing that really could be done.
Not to get on a soap box about this doctor... could he have missed the target with the cortisone injection and hit the piniformis tendon or something in the hip? Or could I actually have something else going on in the hip... he never did Xrays or anything.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?